# SDR IPXA13M77526

- Difficulty date: February 20, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 55,870 hours, 9,843 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: WSP0798505
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, FWD LOWER SIDE OF RCB IS CRACKED AT FASTNER HOLE 67.5" FROM LT OTBD END REPAIRED FWD LOWER SIDE OF RCB LT OTBD END IAW EO MD11-5310- 50164-A AND STASA EA 011-2500-01-A4513, REV IR.
